Couldn't find what you looking for?

TRY OUR SEARCH!

ok last month we switched to a new Birth controll pill and she was on anitbiotics. we had sex with condoms on just to be sure.

but just recently she has been feeling kinda weird
she has been very very tired, her breasts felt sore, and he stomach felt burning. and she said her period was a little late
Could these be pregnancy signs? or just something else or possibly symptoms of the new pill?
Please help!

Loading...

It sounds to me like you took all the proper precautions so I would be very surprised if your girlfriend was pregnant. Periods can be off after switching new birth control, and it's possible for it to be late and accompanied with a couple odd symptoms. If she is experiencing any nausea then I think that is a greater cause for concern. If she doesn't have her period soon, then it might be a good idea to try a pregnancy test. Keep us posted!
Reply

Loading...

ok thank you

right now shes getting sharp pains in her vaginal area. which worries us
Reply

Loading...

If that's the case then I think it might be a good idea to talk to a doctor. That is not a normal symptom of pregnancy so please seek out medical advice to make sure that she's doing okay. I know it's been a couple days since you've posted so did you seek anything out or have her symptoms cleared up? Please let me know!
Reply

Loading...

Well she was using antibiotics so you did a good thing by using a condom. Sometimes switching from one birth control to another can have some side affects. She might experience some differences with her body, because her hormone levels are adjusting to new pill.
It has been a while from your last post and she should be fine by now. I'm really interested if she went to a doctor and what did he told her?
Reply

Loading...

Hi there, do you happen to have an update for us? I know it's been awhile since you last posted but I'd like to hear how you're doing. Thanks!
Reply

Loading...